Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My heart is beating a little bit faster and it feels funny, should I be worried ?

My heart is beating a little bit faster and it feels funny. Should I be worried?
Like you know that feeling you get in the middle of the night when you think your about to fall off your bed? Well I've had this feeling for a few days, nonstop. I'm fifteen, I've been having suicidal thoughts since October, I became deeply depressed for no apparent reason in September, and began self harming in January. Help? And the reason for the depression is probably because my parents tell me how much they hate me all the time, and I'm not even sure why. I just feel really unwanted. Oh, and I'm having shortness of breath. Another thing is, I don't really trust anyone. I'm scared of what they would think. :(
Tue, 13 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Cardiologist 's  Response
Hi well come to HCM.
All your problem seems to be related to your depression, and does not seem to be due
to any organic disease.It seems you have severe depression and need close monitoring
of psychiatrist urgently. This is acurable condition and you should bother for it and
consult psychiatrist and strictly follow his advice is very much desirable. Take care
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I can feel a heartbeat in my belly but only if I press down around my belly button and its a little bit faster then my hartbeak but stronger then what I can feel in my chest that s if I am putting my hand in the right place cause I am only 12 and I havnt told anyone should I be worried about it

doctor1 MD

Do I Have a Heart Problem? PLEASE HELP ME I AM WORRIED SICK!? I am 17 years old. Sometimes when I am doing exercise (example when I jump super high or spike a volleyball), I overdo it or something like that. After this overdo-ing , my heart rate sometimes suddenly increases so rapidly that I feel a bit weezy or lightheaded, then after about 30 seconds or a minute later, it suddenly drops back to my normal heart rate. Sometimes after one of these attacks , my chest feels a little weird and I seem to not be able to breathe very very deeply without having to get chest pains; when I breathe deeply, it feels like my lungs are injured and can t take the oxygen capacity. This chest pain only happens after the attack and only hurts when I breathe super deeply, it usually lasts until the next day. These attacks are not frequent by the way, they happen on average once every three or four months I think, but they re really unpredictable. Please tell me I DON T have a heart problem, I don t know if I should get it checked... do other people get this as well?

doctor1 MD

Hi, I m 25 years old with no history of heart problems.Last few days,I ve been depressed and sad and noticed that one morning there appeared to be a tightness in my chest and it was hard to make full breaths, as well as feeling of a stronger heart beat. It felt like I had bricks on my chest in the center, a tight clump. I started to feel anxious whether there was anything wrong with my heart. I ve heard of a broken heart syndrome and wondered if that s my case or an actual heart problem all of a sudden. This condition has been on and off since then and is back now. I have no other symptoms of note except worry and a bit of light headedness (from some shortness of breath plus the anxiety). Does this sound like I should go to emergency or should I just make a general doctor appointment and wait?

Recent questions on  Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...